MAUDE Adverse Event Report: DePuy Orthopaedics Inc US BIOLOX DELTA; Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads

DePuy Orthopaedics Inc US BIOLOX DELTA; Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads
Catalog Number 136536320
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Nerve Damage (1979); Physical Asymmetry (4573)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2026, a rtc with ceramic head was performed.During the evaluation carried out post-operatively it was evident that the patient presented with a fall.This was apparently associated with a sciatic nerve injury, as well as a difference in the length of the lower extremities.The operated limb longer than the contralateral.Dr states that during the procedure he used a head 36 +1.5 mm, corresponding to the shortest option available.However, the resident of orthopedics informed him that, when reviewing the surgical expenses, the reference registered and billed corresponds to a 36 +5 mm head.According to the information provided by dr, an error could have occurred in the delivery of the implant during the procedure.The doctor says that he requested the surgical support, identified as óscar, the shortest head available.He also comments that the reduction was technically difficult during the surgery, although at that time he did not consider it to be related to the size of the implanted head.Revision surgery has been planned with the aim of making the change to the head of shorter length.

Brand Name
BIOLOX DELTA
Common Device Name
Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50945420
Report Number1818910-2026-16868
Device Sequence Number13374781
Product Code LZO
UDI-Device Identifier10603295033622
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136536320
Device Lot Number5209362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale